Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

On aspirin for tachycardia, have severe insomnia, back and abdominal pain. Reason?

Can aspirin cause insomnia? Also I m 29 yr old female and just got over being sick w flue for 5 days. I recently was placed on 350 mg of aspirin for tachycardia symptoms to prevent blood clots till I could see a cardiologist . I have an appointment today at 3:15 pm but my back and abdomen have been hurting quite badly and I haven t slept in almost 48 hours .. Ice helped the abdominal pain but my back hurts. Is this worthy of an ER visit or can it wait 8 hours to be checked by cardiologist
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiac Surgeon 's  Response
Aspirin may not cause insomnia. Post flu body aches are common. May not require ER visit. Tachycardia can be investigated by a cardiologist in leisure. Anxiety and stress would be the cause for all these symptoms.
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor